# SDR USAA2013041600015

- Difficulty date: April 11, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 11,356 hours, 9,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON DOUBLER AT FR19 BETWEEN LBL 13 TO LBL 22.  REPLACED DOUBLER AT FR19 BETWEEN LBL 13 TO LBL 22 IAW EMBRAER SRM II 51-43-04, 51-41-02, 51-23-04, 51-23-05 & 51-23-06.
